# SDR 0100733206

- Difficulty date: February 23, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Aircraft time: 37,088 hours, 16,272 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SHORTLY AFTER LIFT-OFF, RECEIVED SMOKE AFT CARGO SMOKE MESSAGE.  FOLLOWED ECAM AND COM PROCEDURES AND RETURNED TO DEPARTURE FIELD FOR NORMAL LANDING.  MAINTENANCE REPLACED THE SPENT FIRE EXTINGUISHER BOTTLE AND THE FLIGHT WARNING COMPUTER.  OPERATIONAL CHECK OK.
